Open Access
Translator Disclaimer
December 1987 The Universality of the Spaces of Ultradistributions $\mathscr{C}_s(\mathbf{T})^\wedge$, $\mathscr{C}_{(s)}(\mathbf{T})^\wedge$, $(0<s\leqq\infty)$, $\mathscr{C}_0(\mathbf{T})^\wedge$ and $\mathrm{Exp}(\mathbf{C}^\times)^\wedge$
Yoshiko TAGUCHI
Tokyo J. Math. 10(2): 391-401 (December 1987). DOI: 10.3836/tjm/1270134522
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.10 • No. 2 • December 1987
Back to Top